# SDR SWAA2021081709073

- Difficulty date: February 21, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT ATTACH BRACKET FOR PANEL 661AB IS BROKEN / REMOVED AND REPLACED AFT ATTACH BRACKET FOR PANEL 661AB IAW SRM 51-40-02-0G-0. ADJUSTMENT IS GOOD IAW AMM 27-51-21. 57613U 3-8-20
